# SDR SWAA117929

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 31,655 hours, 20,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416A15005
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK FOUND, LT EMERGENCY EXIT ESCAPE HATCH LIFE LINE STRAP CORRODED.  REMOVED AND REPLACED STRAP IAW MM.
